Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAlgorithms for computing multiplier ideals
Author(s) Takafumi Shibuta
TypeArticle in Journal
AbstractWe give algorithms for computing multiplier ideals using Gröbner bases in Weyl algebras. To this end, we define a modification of Budur–Mustaţaˇ–Saito’s generalized Bernstein–Sato polynomial. We present several examples computed by our algorithm.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404911000934
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume215
Number12
Pages2829 - 2842
Year2011
Edition0
Translation No
Refereed No
Webmaster